My Holdings   Activate Remote Access

Abelian Properties of Anick Spaces


About this Title

Brayton Gray

Publication: Memoirs of the American Mathematical Society
Publication Year: 2017; Volume 246, Number 1162
ISBNs: 978-1-4704-2308-7 (print); 978-1-4704-3633-9 (online)
DOI: https://doi.org/10.1090/memo/1162
Published electronically: September 29, 2016

View full volume PDF

View other years and numbers:

Table of Contents


Chapters

  • Chapter 1. Introduction
  • Chapter 2. Abelian Structures
  • Chapter 3. Whitehead Products
  • Chapter 4. Index $p$ approximation
  • Chapter 5. Simplification
  • Chapter 6. Constructing $\gamma _k$
  • Chapter 7. Universal Properties
  • Appendix A. The Case $n=1$ and the Case $p=3$

Abstract


Anick spaces are closely connected with both EHP sequences and the study of torsion exponents. In addition they refine the secondary suspension and enter unstable periodicity. In this work we describe their -space properties as well as universal properties. Techniques include a new kind on Whitehead product defined for maps out of co-H spaces, calculations in an additive category that lies between the unstable category and the stable category, and a controlled version of the extension theorem of Gray and Theriault (Geom. Topol. 14 (2010), no. 1, 243âĂŞ275).

References [Enhancements On Off] (What's this?)